Sometimes my speech is slurred.
I’m moving slower.
I’m having a difficult time expressing myself to others.
I’m forgetting simple words.
I’m having awful arm pain and general muscle weakness.
I might make an appointment with a Neurologist.
I hope it’s not MS or some form of dementia.
This is all I need.
Maybe make an appointment with your gp first, and let them refer you to a specialist if needed.
Yeah maybe I’ll do this first.
Don’t let the side effects bring you down. You’re a good dude.
That doesn’t sound good…please see a doctor asap!
When I first started an antipsychotic, I was on a high dosage of Zyprexa and I was feeling a little bit like you. I used to have difficulties speaking enough quickly and to articulate. My brain seemed really too much slow.
I really hope that you have nothing and that It will be fixed very soon!
Yeah thanks @anon40653964.
It could be the side effects of the meds too.
My pdoc won’t lower the doses.
I’ve tried a lot of meds.
My pdoc wants me on the same meds.
Hmmm did you sign up for a research institute once?
That’s good. It’s a shame sometimes doctors don’t want to try something that might work better.
Only 2 APs help me so far.
Risperdal and Haldol.
My doctor doesn’t want me to go on Haldol because of the high TD risk.
Ah I see. But you don’t feel well? See a medical doctor such as one of internal medicine or even a pediatrician.
Have you tried taking some supplements @wave ?
I am not sure how old you are.
My mom is scz since she was 35. Now she is 55. I am sending her omega 3-6-9 and also glucosamine for her muscle joint pain.
I am sorry
I am no Spring chicken.
I’m 53 years old but my 83 year old father is more active than me!
It’s more than age.
I’m just so out of shape and feel so broken.
I may have to see my family doctor.
yeah these meds are horrible.
Hope you feel better.
I am 28 and do not feel good on most days. My mom is scz for 20 years on medication, so I thought it could be the reason.
Yeah it could very well be the meds